Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Surgically transforming links into noninvertible knots


Author: Wilbur Whitten
Journal: Bull. Amer. Math. Soc. 78 (1972), 99-103
MSC (1970): Primary 55A25, 55A05, 55A10; Secondary 57A10
DOI: https://doi.org/10.1090/S0002-9904-1972-12875-1
MathSciNet review: 0287529
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55A25, 55A05, 55A10, 57A10

Retrieve articles in all journals with MSC (1970): 55A25, 55A05, 55A10, 57A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12875-1